Jeanneret, A.

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Jeanneret, A.; Wüthrich, S. (2012). On the cohomology of certain quotients of the spectrum. Glasgow mathematical journal, 54(1), pp. 61-66. Cambridge: Cambridge University Press 10.1017/s0017089511000334

Jeanneret, A.; Wüthrich, S. (2011). Clifford algebras from quotient ring spectra. Manuscripta mathematica, 136(1-2), pp. 33-63. Berlin: Springer-Verlag 10.1007/s00229-011-0427-z

This list was generated on Tue Feb 25 11:17:43 2020 CET.
Provide Feedback